# SDR ASOA201001329

- Difficulty date: September 13, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 16,522 hours, 15,106 cycles
- Engine: Ge CF34*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN AT LOWER AFT CORNER OF PAX DOOR CUTOUT HAS CORROSION.  REPAIRED EXTERIOR SKIN AT LOWER AFT CORNER OF PAX DOOR CUTOUT, BLENDED TO WITHIN SERVICEABLE LIMITS IAW SRM 51-21-06 AND SRM 53-00-31.
